Bethe ansatz solution of the open XX spin chain with non-diagonal boundary terms

Research output: Contribution to journalArticlepeer-review

38 Scopus citations

Abstract

We consider the integrable open XX quantum spin chain with non-diagonal boundary terms. We derive an exact inversion identity, by which we obtain the eigenvalues of the transfer matrix and the Bethe ansatz equations. For generic values of the boundary parameters, the Bethe ansatz solution is formulated in terms of the Jacobian elliptic functions.

Original languageEnglish (US)
Pages (from-to)9993-10003
Number of pages11
JournalJournal of Physics A: Mathematical and General
Volume34
Issue number47
DOIs
StatePublished - Nov 30 2001

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Bethe ansatz solution of the open XX spin chain with non-diagonal boundary terms'. Together they form a unique fingerprint.

Cite this